# SDR MALA060486

- Difficulty date: July 26, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N441XJ
- Make and model: Saab 340B
- Aircraft serial: 340B441
- Aircraft time: 18,951 hours, 20,928 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Itt Trimmer
- Condition: Faulty
- Location: Left
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LT ITT READING 370 AT IDLE ON DIGITAL AND ANALOG.  AIR RETURNED TO DTW.  REPLACED LT ITT RAKE.
